# SDR AALA20140208002

- Difficulty date: February 7, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N866NN
- Make and model: Boeing 737823
- Aircraft serial: 40584
- Aircraft time: 10,173 hours, 4,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LOCATOR SIGN L1086 INOPERATIVE.  REPLACED M1675 EMERGENCY EXIT LIGHT BATTERY PACK, OPERATIONS CHECKED NORMAL.
